Strong consistency of $M$-estimates of multiple regression coefficients

Chen, Xiru, Zhao, Lincheng . Journal of Systems Science and Mathematical Sciences (English version) 1996. 8 :82-87

Locate this article in:

Bibtex

@article{CIS-134949,
  Author = {Chen, Xiru and Zhao, Lincheng},
  Title = {Strong consistency of $M$-estimates of multiple regression coefficients},
  Journal = {Journal of Systems Science and Mathematical Sciences (English version)},
  Volume = {8},
  Year = {1996},
  Pages = {82--87},
  Keywords = {}
}

Similar articles